# SDR REXA2013062801309

- Difficulty date: June 28, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 14,166 hours, 9,236 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE PYLON UPPER SURFACE CHAFED AREA WHERE UPPER CORE COWL HITS.  BLENDED CHAFE ON LT ENGINE UPPER PYLON AND IS IN LIMITS IAW EO R54094.
